A 29-year-old female asked:
Disclaimer

i used a laxative about a week ago and stool was green. around 2am today, i started heaving stomach pains with a confused feeling of hunger, the top of my stomach seems swollen. i feel better each time i pass gas but back to pain right after ?

1 doctor answer
Dr. Yvette Kratzberg
23 years experience Pediatrics
Constipation?: Constipation can be caused by diet (not enough liquid/fiber), medications (esp pain meds), hormonal problems (diabetes, parathyroid issues) and blockage (growth in the intestines or rectum). The green color is not as concerning. The renewed abdominal pain and swelling can indicate that you are constipated again. Try apple/prune juice to gently relieve symptoms. Add a probiotic and liquids/fiber.
Answered on May 18, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Joseph Marra
28 years experience Radiology
Possibilities: You first want to exclude a small bowel obstruction (or obstruction anywhere along GI Tract). If symptoms continue you might need to repeat CT scan, ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month